# SDR DXTA200501115

- Difficulty date: November 27, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 6,878 hours, 4,432 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

"BAGGAGE SMOKE" ILLUMINATED ON EICAS AFTER TAKEOFF.  COMPARTMENT WAS ISOLATED AND WE RETURNED FOR LANDING.  ONCE ON THE GROUND THERE WAS NO SIGN OF SMOKE OR FIRE IN THE BAGGAGE COMPARTMENT.  ITEM IS UNDER INVESTIGATION.
